MAUDE Adverse Event Report: STRYKER GMBH PLATE ANCHORAGE LISFRANC / MEDIUM - RIGHT; PLATE, FIXATION, BONE

STRYKER GMBH PLATE ANCHORAGE LISFRANC / MEDIUM - RIGHT; PLATE, FIXATION, BONE
Catalog Number PLP30172
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that surgeon was performing an orif mid foot arthrodesis procedure - right side and was attempting to implant a 3.5 achorage screw, and the screw went through the hole in the plate and proceeded to go all the way through the plate out the back side.Surgeon removed plate and screw and went back in with a new plate and screws and completed the case succesfully and with no delay or adverse consequence to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This device is concomitant and did not contribute to the reported failure.Therefore, this complaint is closed without further investigation.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.

Brand Name
PLATE ANCHORAGE LISFRANC / MEDIUM - RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7827323
Report Number0008031020-2018-00577
Device Sequence Number16563837
Product Code HRS
UDI-Device Identifier07613252260837
UDI-Public07613252260837
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K083447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLP30172
Device Lot NumberZP2063
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;